Abuse of vasoconstrictive eyedrops mimicking an ocular pemphigoid

Tappeiner, C; Sarra, G-M; Abegg, Mathias (2009). Abuse of vasoconstrictive eyedrops mimicking an ocular pemphigoid. European journal of ophthalmology, 19(1), pp. 129-32. Milano: Wichtig Editore

Full text not available from this repository. (Request a copy)

To describe conjunctival histopathologic alterations induced by excessive chronic astringent use.

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Department of Head Organs and Neurology (DKNS) > Clinic of Ophthalmology

UniBE Contributor:

Tappeiner, Christoph; Sarra, Gian-Marco and Abegg, Mathias

Subjects:

600 Technology > 610 Medicine & health

ISSN:

1120-6721

ISBN:

19123160

Publisher:

Wichtig Editore

Language:

English

Submitter:

Christoph Tappeiner

Date Deposited:

04 Oct 2013 15:05

Last Modified:

04 May 2018 09:10

PubMed ID:

19123160

Web of Science ID:

000265596800019

URI:

https://boris.unibe.ch/id/eprint/28262 (FactScience: 119043)

Actions (login required)

Edit item Edit item
Provide Feedback